Le but de cette Note est de donner un résultat d'annulation en cohomologie de MacLane généralisant celui donné dans l'appendice de Powell [G. Powell, The Artinian conjecture for
The aim of this Note is to give a vanishing theorem in MacLane cohomology that generalizes a theorem of the second author in the appendix of Powell [G. Powell, The Artinian conjecture for
Accepté le :
Publié le :
Gerald Gaudens 1 ; Lionel Schwartz 2
@article{CRMATH_2005__341_2_119_0, author = {Gerald Gaudens and Lionel Schwartz}, title = {Un th\'eor\`eme d'annulation en cohomologie de {MacLane}}, journal = {Comptes Rendus. Math\'ematique}, pages = {119--122}, publisher = {Elsevier}, volume = {341}, number = {2}, year = {2005}, doi = {10.1016/j.crma.2005.06.008}, language = {fr}, }
Gerald Gaudens; Lionel Schwartz. Un théorème d'annulation en cohomologie de MacLane. Comptes Rendus. Mathématique, Volume 341 (2005) no. 2, pp. 119-122. doi : 10.1016/j.crma.2005.06.008. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2005.06.008/
[1] The categories of unstable modules and unstable algebras modulo nilpotent objects, Amer. J. Math., Volume 115 (1993) no. 5, pp. 1053-1106
[2] Generic representations of the finite general linear groups and the Steenrod algebra: II, K-Theory, Volume 8 (1994), pp. 395-426
[3] Symmetric Functions and Hall Polynomials, Clarendon Press, Oxford, 1979
[4] Functor Homology, Panoramas et Synthèses, vol. 16, Soc. Math. France, 2003
[5] The Artinian conjecture for
[6] The structure of indecomposable injectives in generic representation theory, Trans. Amer. Math. Soc., Volume 350 (1998), pp. 4167-4193
[7] Unstable Modules over the Steenrod Algebra and Sullivan's Fixed Point Set Conjecture, Chicago Lectures in Math., Univ. Chicago Press, Chicago, IL, 1994
[8] An Introduction to Homological Algebra, Cambridge Stud. Adv. Math., vol. 38, Cambridge University Press, Cambridge, 1994
Cité par Sources :
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier